Weighted norm inequalities for a class of rough singular integrals
H. M. Al-Qassem
International Journal of Mathematics and Mathematical Sciences, 2005, vol. 2005, 1-13
Abstract:
Weighted norm inequalities are proved for a rough homogeneous singular integral operator and its corresponding maximal truncated singular operator. Our results are essential improvements as well as extensions of some known results on the weighted boundedness of singular integrals.
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2005/564374.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2005/564374.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:564374
DOI: 10.1155/IJMMS.2005.657
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().